# SDR FDEA200903200977

- Difficulty date: March 20, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Doubler
- Part number: AEA0526U2
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL RT KEEL BEAM WEB FWD DOUBLER FOUND CRACKED.  DOUBLER REMOVED AND REPLACED AS PER SRM 51-33-01 VOL. II REV. 40.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV. 107.
